Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Cymbalta

Cymbalta

I was just put on cymbalyta yesterday. Took my first one last night, got no sleep (but haven't really been sleeping lately anyways) but today I feel as if I'm stoned or drunk and my eyes look like I'm stoned. I'm just wondering if anyone else has tried these and their experience? Is it worth staying on these? Is this only temporary? Do they actually work? Thanx everyone in advanced

A MyLupusTeam Member said:

I hated it. I kept taking it because my doctor said it would help in the long run. I was so happy when I was taken off of it. After about 9 mo. if I remember right. It was very hard to come off of it. Really hard, I ended up buying empty capsules and counting those little balls of med to put inside. This helped to ease and extend my taper off period. That stuff was nasty hard to come off of.

posted almost 4 years ago
A MyLupusTeam Member said:

VanessaAndersonn, youre right. The feeling of peeing is the norepinephrine targeted by Cymbalta. It revs up autonomic nervous system. The first few days of taking Cymbalta, I started with immediate jittery feeling and overactive digestive system (due to the norepinephrine- which of course also ruined sleep). After jitteriness, a phase of grogginess ensued (due to the serotonin). I had to tough it out for a full 6 weeks before the symptoms of jitteriness got better to point of energy and less pain.

posted almost 4 years ago
A MyLupusTeam Member said:

I don't sleep much on prednisone and was told to take any meds that can cause insomnia to take in the morning. I have gotten up in the middle of the night at times and have taken it then so I will sleep the next night ok. gentle hugs and blessings

posted almost 4 years ago
A MyLupusTeam Member said:

I took my first one last night and I kept waking up... right now I feel like I'm floating in the air. I just feel like I'm moving in slow motion

posted over 3 years ago
A MyLupusTeam Member said:

I take Cymbalta and I take the one made by Prasco Labs. When it went generic I had trouble with different manufacturers. Also on 60mg and when I go to dr. next time i am going to ask about lowering the dosage due to the warning of Alzhiemers(my father also has Alzhiemers). I would like to come off of it but I don't think it's possible with reactions to other depressants and it helps me.

posted almost 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in